Bemerkungen zum Aumannschen Core-Theorem. (German) Zbl 0138.16702

Full Text: DOI


[1] Aumann, R. J., The core of a cooperative game without side payments, Trans. Amer. math. Soc., 98, 539-552 (1961) · Zbl 0099.36602
[2] Aumann, R. J.; Peleg, B., Von Neumann-Morgenstern solutions to cooperative games without side payments, Bull. Amer. math. Soc., 66, 173-179 (1960) · Zbl 0096.14706
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.